Jump to content



Photo

Extreme Low Back Pain - Constant


  • Please log in to reply
1 reply to this topic

#1 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 05 March 2018 - 10:34 AM

I had my last dose of Cymbalta Dec. 23, 2017.

I'd had 2 disc fusions around 1999 and 2004.  Mild scoliosis has also caused bilateral hip bursitis.

Cortisone injections were alleviating the pain in the hips that felt like I had a 60-pound belt on my
hips when I was on Cymbalta.  Cymbalta had relieved the hip bursitis do some degree which is why
I'd originally gotten "hooked" on it.

 

Is the constant hip pain due to the Cymbalta withdrawal?  Has anyone had this before in this situation?

 

I see two pain doctors this week - Orthopedic tomorrow for a possible labral tear in the left femur
and my regular pain doc on Thursday. 

 

Since you guys know more than doctors will ever convey, I'm wondering if the withdrawal is going to

hang on to the joints for a while.  And if so, any ideas on how long it will last?

 

 

Thank you for your insight!!


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,182 posts
  • LocationMissouri

Posted 05 March 2018 - 10:55 AM

From what I have read from other members it is common to have what the drs refer to as rebound pain . The same pain in the same places as before Cymbalta but worse. Most say it slowly fades back to normal levels in less than a year but I am sure that varies. Wish I could give you more precise information but that is the best I can do.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users